Journal of Mathematical and Fundamental Sciences, ISSN: 2337-5760, E-ISSN: 2338-5510

Welcomes full research articles in the area of Mathematics and Natural Sciences from the following subject areas: Chemistry, Astronomy, Biology, Agricultural Sciences, Health Sciences, Biochemistry, Earth Science, Mathematics, Statistics, Medical Science, and Physics.

Starting from Vol. 1, No. 1, 1961, full articles published are available online at ITB Journal and indexed by Scopus, Index Copernicus, Google Scholar, Directory of Open Access Journals, getCITED, NewJour, Open J-Gate, The Elektronische Zeitschriftenbibliothek EZB by University Library of Regensburg, and EBSCO Open Science Directory.
           Journal Vol. 11A No. 2, 1977
1. The Use of Solar Radiation in Agricultural Processing, S.P. Chow, Allen C. Brailey

2. Cara Identifikasi Cepat untuk Asam Bongkrek dalam Bahan Makanan, P. Soedigdo, Lubna Ali & Soekeni soedigdo

3. Transmission Electron Microscope Studies of Sclerotia of Sclerotinia Sclerotiorum (Lib.) de Bary, Buddy Dani Kosasih,

16. Vol. 41A No. 2, 2009

17. Vol. 41A No. 1, 2009

18. Vol. 40A No. 2, 2008

19. Vol. 40A No. 1, 2008

20. Vol. 39A No. 1&2, 2007

 1  2  3  4  5  6